zbMATH — the first resource for mathematics

Sur la détermination du rang d’une équation dans le monoide libre. (French) Zbl 0481.20035

20M05 Free semigroups, generators and relations, word problems
20M15 Mappings of semigroups
20M35 Semigroups in automata theory, linguistics, etc.
Full Text: DOI
[1] Makanin, Algorithmic decidability of the rank of constant free equations in a free semigroup, Dokl. akad. nauk. SSSR, 243, (1978) · Zbl 0417.20050
[2] Makanin, The problem of solvability of equations in a free semigroup, Soviet. math. dokl., 18, (1977) · Zbl 0379.20046
[3] Lentin, Equations dans le monoide libre, (1972), Gauthier-Villars Mouton · Zbl 0258.20058
[4] Berstel; Perrin; Perrot; Restr, Sur le théorème du défaut, J. algebra, 60, 169-180, (1979) · Zbl 0421.20027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.